| Model Number |
25002205E |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to loosening of the tibial baseplate.The patient's tibial baseplate became detached from the tibia.During the revision surgery, the following implants were replaced: tibial baseplate, poly spacer, and distal femur axial pin.During the revision surgery, a cemented stem extension was placed.No additional information regarding this event has been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to the tibial baseplate loosening could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
Event or Problem Description